# SDR GTIA201312231080

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 27,093 hours, 13,064 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 14 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK FELL OUT, ROW 14 SEATS DEF.  RESET OXYGEN MASK AND PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM, OPS CHECKED GOOD.
